A constraint on the biembedding of Latin squares

Lefevre, J. G., Donovan, D. M., Grannell, M. J. and Griggs, T. S. (2009) A constraint on the biembedding of Latin squares. European Journal of Combinatorics, 30 2: 380-386. doi:10.1016/j.ejc.2008.05.007


Author Lefevre, J. G.
Donovan, D. M.
Grannell, M. J.
Griggs, T. S.
Title A constraint on the biembedding of Latin squares
Journal name European Journal of Combinatorics   Check publisher's open access policy
ISSN 0195-6698
Publication date 2009-02
Sub-type Article (original research)
DOI 10.1016/j.ejc.2008.05.007
Volume 30
Issue 2
Start page 380
End page 386
Total pages 7
Editor Patrice Ossona de Mendez
Pierre Rosenstiehl
Place of publication Oxford, U.K.
Publisher Elsevier
Collection year 2010
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 42 Abstract Views  -  Detailed Statistics
Created: Thu, 03 Sep 2009, 09:01:02 EST by Mr Andrew Martlew on behalf of School of Mathematics & Physics